Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1987, Volume 71, Number 1, Pages 40–45 (Mi tmf4855)  

This article is cited in 14 scientific papers (total in 14 papers)

Quantization of a d=2 anomalous theory

S. L. Shatashvili
References:
Abstract: Two-dimensional theory of interacting Yang–Mills fields and Weyl fermions is discussed. It is shown that there exist two different quantum theories corresponding to two natural choices of the regularization.
Received: 09.06.1986
English version:
Theoretical and Mathematical Physics, 1987, Volume 71, Issue 1, Pages 366–370
DOI: https://doi.org/10.1007/BF01029096
Bibliographic databases:
Language: Russian
Citation: S. L. Shatashvili, “Quantization of a d=2 anomalous theory”, TMF, 71:1 (1987), 40–45; Theoret. and Math. Phys., 71:1 (1987), 366–370
Citation in format AMSBIB
\Bibitem{Sha87}
\by S.~L.~Shatashvili
\paper Quantization of a~$d=2$ anomalous theory
\jour TMF
\yr 1987
\vol 71
\issue 1
\pages 40--45
\mathnet{http://mi.mathnet.ru/tmf4855}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=913921}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 71
\issue 1
\pages 366--370
\crossref{https://doi.org/10.1007/BF01029096}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1987K689200005}
Linking options:
  • https://www.mathnet.ru/eng/tmf4855
  • https://www.mathnet.ru/eng/tmf/v71/i1/p40
  • This publication is cited in the following 14 articles:
    1. Safia Yasmin, “U(1) gauged model of FJ-type chiral boson based on Batalin–Fradkin–Vilkovisky formalism”, Int. J. Mod. Phys. A, 35:23 (2020), 2050134  crossref
    2. Anisur Rahaman, “Chiral Thirring–Wess model with Faddeevian regularization”, Annals of Physics, 354 (2015), 511  crossref
    3. Anisur Rahaman, “Chiral Thirring–Wess model”, Annals of Physics, 361 (2015), 33  crossref
    4. Anisur Rahaman, Safia Yasmin, Sahazada Aziz, “On the Gauge and BRST Invariance of the Chiral QED with Faddeevian Anomaly”, Int J Theor Phys, 49:10 (2010), 2607  crossref
    5. Anton Alekseev, Volker Schomerus, Thomas Strobl, “Closed constraint algebras and path integrals for loop group actions”, Journal of Mathematical Physics, 42:5 (2001), 2144  crossref
    6. Laurent Baulieu, Andrei Losev, Nikita Nekrasov, “Chern-Simons and twisted supersymmetry in various dimensions”, Nuclear Physics B, 522:1-2 (1998), 82  crossref
    7. L. Griguolo, D. Seminara, “Partition functions of chiral gauge theories on the two dimensional torus and their duality properties”, Physics Letters B, 440:1-2 (1998), 108  crossref
    8. A.A. Slavnov, “Regularization of constrained systems”, Nuclear Physics B - Proceedings Supplements, 57:1-3 (1997), 21  crossref
    9. C. V. Sochichiu, “On the canonical quantization of anomalous SU(N) chiral Yang–Mills models”, Theoret. and Math. Phys., 108:2 (1996), 1100–1109  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. A. A. Slavnov, S. A. Frolov, C. V. Sochichiu, “SO(N)-invariant Wess–Zumino action and its quantization”, Theoret. and Math. Phys., 105:2 (1995), 1407–1425  mathnet  crossref  mathscinet  zmath  isi
    11. A. A. Slavnov, S. A. Frolov, “Canonical quantization of anomalous theories”, Theoret. and Math. Phys., 92:3 (1992), 1038–1046  mathnet  crossref  mathscinet  isi
    12. Koji Harada, “Currents in anomalous gauge theories”, Nuclear Physics B, 329:3 (1990), 723  crossref
    13. A. Bassetto, “Determinants for a fermion interacting chirally with a uniform electromagnetic field in four dimensions”, Physics Letters B, 222:3-4 (1989), 443  crossref
    14. A. Andrianov, A. Bassetto, R. Soldati, “Consistent quantization of massive chiral electrodynamics in four dimensions”, Phys. Rev. Lett., 63:15 (1989), 1554  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:308
    Full-text PDF :110
    References:51
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025